MathSciNet Relay Station
MathSciNet bibliographic data
MR1312583 (96b:32014) 32D10 (32D15)
Jöricke, Burglind Some remarks concerning holomorphically convex hulls and envelopes of holomorphy. Math. Z. 218 (1995), no. 1, 143–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement